Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Tensor product varieties and crystals: $GL$ case

Author: Anton Malkin
Journal: Trans. Amer. Math. Soc. 354 (2002), 675-704
MSC (2000): Primary 20G99, 14M15
Published electronically: October 3, 2001
MathSciNet review: 1862563
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A geometric theory of tensor product for $\mathfrak{gl}_{N}$-crystals is described. In particular, the role of Spaltenstein varieties in the tensor product is explained, and thus a direct (non-combinatorial) proof of the fact that the number of irreducible components of a Spaltenstein variety is equal to a Littlewood-Richardson coefficient (i.e. certain tensor product multiplicity) is obtained.

References [Enhancements On Off] (What's this?)

  • [BM83] W. Borho and R. MacPherson, Partial resolutions of nilpotent varieties, Astérisque, 101-102 (1983), pp. 23-74. MR 85j:14087
  • [Gin91] V. Ginzburg, Lagrangian construction of the enveloping algebra ${U}({\rm sl}\sb n)$, C. R. Acad. Sci. Paris Sér. I Math. 312 (1991), no. 12, 907-912. MR 92c:17017
  • [GL92] I. Grojnowski and G. Lusztig, On bases of irreducible representations of quantum ${\rm {g}{l}}\sb n$, Kazhdan-Lusztig theory and related topics, Contemp. Math. 139 (Chicago, IL, 1989), AMS, Providence, RI, 1992, pp. 167-174. MR 94a:20070
  • [Hal59] P. Hall, The algebra of partitions, Proc. 4th Canadian Math. Congress (Banff), University of Toronto Press, 1959, pp. 147-159. MR 28:1074
  • [Jos95] A. Joseph, Quantum groups and their primitive ideals, Springer-Verlag, Berlin, 1995. MR 96d:17015
  • [Kas90] M. Kashiwara, Crystalizing the $q$-analogue of universal enveloping algebras, Comm. Math. Phys. 133 (1990), no. 2, 249-260.
  • [Kas91] M. Kashiwara, On crystal bases of the ${q}$-analogue of universal enveloping algebras, Duke Math. J. 63 (1991), no. 2, 465-516. MR 93b:17045
  • [Kas94] M. Kashiwara, Crystal bases of modified quantized enveloping algebra, Duke Math. J. 73 (1994), no. 2, 383-413. MR 95c:17024
  • [KS97] M. Kashiwara and Y. Saito, Geometric construction of crystal bases, Duke Math. J. 89 (1997), no. 1, 9-36. MR 99e:17025
  • [Lus91] G. Lusztig, Quivers, perverse sheaves, and quantized enveloping algebras, J. Amer. Math. Soc. 4 (1991), no. 2, 365-421. MR 91m:17018
  • [LW54] S. Lang and A. Weil, Number of points of varieties in finite fields, Amer. J. Math. 76 (1954), 819-827. MR 16:398d
  • [Mac95] I. Macdonald, Symmetric functions and Hall polynomials, second ed., The Clarendon Press Oxford University Press, New York, 1995. MR 96h:05207
  • [Mal01] A. Malkin, Tensor product varieties and crystals. ADE case., arXiv:math.AG/0103025
  • [Nak94] H. Nakajima, Instantons on ALE spaces, quiver varieties, and Kac-Moody algebras, Duke Math. J. 76 (1994), no. 2, 365-416.
  • [Nak98] H. Nakajima, Quiver varieties and Kac-Moody algebras, Duke Math. J. 91 (1998), no. 3, 515-560. MR 99b:17033
  • [Nak01] H. Nakajima, Quiver varieties and tensor products, arXiv:math.QA/0103008
  • [Spa82] N. Spaltenstein, Classes unipotentes et sous-groupes de Borel, Springer-Verlag, Berlin, 1982. MR 84a:14024

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 20G99, 14M15

Retrieve articles in all journals with MSC (2000): 20G99, 14M15

Additional Information

Anton Malkin
Affiliation: Department of Mathematics, Yale University, P.O. Box 208283, New Haven, Connecticut 06520-8283
Address at time of publication: Department of Mathematics, Massachusetts Institute of Technology, 77 Massachusetts Avenue, Cambridge, Massachusetts 02139-4307

Received by editor(s): March 7, 2001
Published electronically: October 3, 2001
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society